# SDR AALA2018070539029

- Difficulty date: June 30, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 55,783 hours, 20,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470418218
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER 42L, BETWEEN FRAMES 58 & 59.  REPLACED THE STRINGER IAW SRM 53-00-13-300-001, FIT 20101, SHEET 2-6.
